# SDR SWAA2025080790549

- Difficulty date: July 11, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT AFT PASSENGER COMPARTMENT BS 907; S-16R.  REMOVED AND REPLACED NEW STRINGER CLIP IAW SRM 51-40-02 AND DWG 147A0020 REV:-.
